# SDR 07FDEA05147

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69476732
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LOWER CARGO DOOR THRESHOLD TIEDOWN FITTING 23" FROM AFT EDGE OF CUT OUT CORRODED ON UPPER SURFACE.  REMOVED AND REPLACED TIEDOWN FITTING REF DWG 69-47673 REF SRM 51-30-2, THIS IS CLASSIFIED AS A MINOR REPAIR.
